# SDR I5HA0658008

- Difficulty date: September 28, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N588X
- Make and model: Cvac 580
- Aircraft serial: 52
- Engine: Allsn 501D13D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Disconnected
- Location: Cabin Press Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE AIRCRAFT FAILED TO PRESSURIZE.  THE CAPTAIN RETURNED TO DEPARTURE WITHOUT INCIDENT.  SUBSEQUENT INSPECTION FOUND THAT THE EDC DISCHARGE DUCT HAD BECOME DISCONNECTED FROM THE EDC ALLOWING THE PRESSURIZATION AIR TO OVERBOARD.  CORRECTIVE ACTION WAS TO REINSTALL THE DISCHARGE DUCT AND REPLACE THE CLAMP.  THE AIRCRAFT WAS PRESSURIZED ON THE GROUND TO 3 PSI DIFFERENTIAL AND ALL SYSTEMS CHECKED NORMAL.  (K)
